# SDR MALA040926

- Difficulty date: December 9, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N413XJ
- Make and model: Saab 340B
- Aircraft serial: 340B413
- Aircraft time: 18,698 hours, 20,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA, INTERCOSTAL LOCATED AT RBL 18.0 IS GOUGED BETWEEN FS 272 AND FS 288.  THE INBOARD FLANGE IS OUT OF LIMITS AND WILL BE REMOVED AND REPLACED FOLLOWING APPLICABLE SRM PROCEDURES.  REFER EAMS WORK ORDER 211207 TASK 1529.  AIRCRAFT RETURN TO SERVICE 12/17/04.
